Ask an expert
Question

06 Oct 2011

Panamor
I''ve gained a bit of weight the past couple of months, withou much change in my diet. However much I exercise, the weight won''t come off. A few months back I''ve started taking Panamor 50 to relieve sciatic inflammation. I''ve read that anti-inflammatory medication can cause unexplained weight gain. Could this be the cause?
Answer 1,083 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Lin

I doubt if the Panamor is to blame, unless your weight gain was sudden or rapid or if you're urinating less than usual or not at all - If this is the case you should see your doctor.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.